Asymptotic expansions for a remarkable class of random walks

J. Boersma, F.W. Wiegel

Research output: Contribution to journalArticleAcademic

7 Citations (Scopus)
61 Downloads (Pure)


This paper extends the research of Wiegel (J. Math. Phys. 21 (1980) 2111) on random walks which differ from free random walks through the occurrence of an extra weightfactor (−1) at every crossing of a half-line. Starting from a new closed-form expression for the weight distribution of these walks, we derive various integral representations and asymptotic expansions for the total weight of all walks.
Original languageUndefined
Pages (from-to)334-344
JournalPhysica A
Issue number1-2
Publication statusPublished - 1983


  • IR-69215

Cite this